Some special solutions of the Schrodinger equation

A. Carbery, J. M. Bennett, J. A. Barcelo, A. Ruiz, M. C. Vilela

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a certain “self-similar” family of solutions to the free Schr¨odinger equation in all dimensions, and derive some consequences of such solutions for two specific problems.
Original languageEnglish
Pages (from-to)1581-1593
JournalIndiana University Mathematical Journal
Volume56
Issue number4
DOIs
Publication statusPublished - Apr 2007

Fingerprint Dive into the research topics of 'Some special solutions of the Schrodinger equation'. Together they form a unique fingerprint.

Cite this